de.mpg.escidoc.pubman.appbase.FacesBean
English
 
Help Guide Disclaimer Contact us Login
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Optimization Problems in Multiple Subtree Graphs

MPS-Authors
http://pubman.mpdl.mpg.de/cone/persons/resource/persons44612

Hermelin,  Danny
Algorithms and Complexity, MPI for Informatics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
There are no public fulltexts available
Supplementary Material (public)
There is no public supplementary material available
Citation

Hermelin, D., & Rawitz, D. (2011). Optimization Problems in Multiple Subtree Graphs. Discrete Applied Mathematics, 159(7), 588-594. doi:10.1016/j.dam.2010.03.010.


Cite as: http://hdl.handle.net/11858/00-001M-0000-0010-127A-8
Abstract
There is no abstract available